# SDR ASOA201705231621

- Difficulty date: May 23, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,865 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 COCKPIT DOOR POST CORRODED AT THE LOWER CORNER.  R & R THE POST AND REPAIRED ADDITIONAL DAMAGE IAW EA 32-2017-128, & EC/TC EA 32-2017-128.  MAJOR REPAIR.
